# SDR ASAA1158729

- Difficulty date: January 3, 2011
- Submitted: January 8, 2011
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 16,702 hours, 5,229 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO LIGHT OFF ON RIGHT ENGINE START.  FUEL FLOW INITALLY CAME UP TO 1.1 THEN ROLLED BACK TO 0 AFTER 2 SECONDS.  REPLACED NR 2 RT IGNITER REF AMM 74 21 02.  REPLACED NR 2 RT IGNITER LEAD REF AMM 74 21 01.  NR 2 RT IGNITER SYSTEM, OPS CHECKS GOOD.
